# SDR QXEA200700527

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 22,635 hours, 31,924 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Spu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2104 - AFTER COMPLETING AUTO FEATHER TEST, NR 2 SPU AUX POWER CAUTION LIGHT ILLUMINATED AND REMAINED ILLUMINATED.  MAINTENANCE RESET CIRCUIT BREAKER 2921-C/B6.  OPERATIONAL CHECK GOOD NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
